Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On tensor products and extended centroids

Authors: W. K. Nicholson and J. F. Watters
Journal: Proc. Amer. Math. Soc. 88 (1983), 215-217
MSC: Primary 16A12; Secondary 16A20
MathSciNet review: 695244
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For prime algebras $ R$ and $ S$ over a field $ F$ it is shown that each nonzero ideal of $ R \otimes S$ contains a nonzero element $ r \otimes s$, $ r \in R$, $ s \in S$, if and only if $ C(R) \otimes C(S)$ is a field, where $ C(R)$ (respectively $ C(S)$) is the extended centroid of $ R$ (respectively $ S$).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A12, 16A20

Retrieve articles in all journals with MSC: 16A12, 16A20

Additional Information

PII: S 0002-9939(1983)0695244-8
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia